# SDR FDEA201707061873

- Difficulty date: July 6, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA6046
- Condition: Cracked
- Location: Bs 488-494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE GEAR WHEEL WELL SUPPORT BEAM WEB AT Z=64 BETWEEN BS 488 AND 494 HAS THREE CRACKS AT FASTENER HOLES.  REPAIRED THE WEB IAW SRM 53-00-01, FIG 10, SHEET 4, AND FIG 10, SHEET 5, VOL 1.
